# SDR ASAA2016122119115

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 35,626 hours, 10,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY EXIT LIGHT BATTERIES FAILED BATTERY PACK CAPACITY CHECK DURING ACCOMPLISHMENT OF T/C 78233001.  ACFT GROUNDED. REPLACED  THE BATTERY PACK.  OPS CHECKED OK IAW AMM 33-51-06.
